# SDR UIEA2022053000558

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 78,891 hours
- System (JASC): 3443 · Doppler System
- Part: Drive Assy
- Part number: 6225136202
- Part serial: 3390
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

BOTH L & R WEATHER RADARS FAILED AT CRUISE. REMOVED AND REPLACED WEATHER RADAR DRIVE MOUNT ASSEMBLY.
